Bounding the sum of powers of normalized Laplacian eigenvalues of a graph

Jianxi Li*, Ji Ming Guo, Wai Chee SHIU, Burcu Bozkurt Altındağ, Durmuş Bozkurt

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

6 Citations (Scopus)

Abstract

Let G be a simple connected graph of order n. Its normalized Laplacian eigenvalues are λ1≥λ2≥⋯≥λn−1≥λn=0. In this paper, new bounds on Sβ*(G)=∑i=1n−1λiβ (β ≠ 0, 1) are derived.

Original languageEnglish
Pages (from-to)82-92
Number of pages11
JournalApplied Mathematics and Computation
Volume324
DOIs
Publication statusPublished - 1 May 2018

Scopus Subject Areas

  • Computational Mathematics
  • Applied Mathematics

User-Defined Keywords

  • Bound
  • Eigenvalue
  • Laplacian
  • Normalized

Fingerprint

Dive into the research topics of 'Bounding the sum of powers of normalized Laplacian eigenvalues of a graph'. Together they form a unique fingerprint.

Cite this